# SDR ERAA201000006

- Difficulty date: November 8, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N971EA
- Make and model: Beech 1900D
- Aircraft serial: UE387
- Aircraft time: 14,669 hours, 21,802 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 11438002811
- Part serial: 2392A
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW DISCOVERED SMOKE IN THE CABIN, DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE AIRPORT WHERE THEY EVACUATED THE ACFT AFTER LANDING.  MX DETERMINED THAT THE FWD CABIN VENTILATION BLOWER HAD FAILED AND IT'S CURRENT LIMITER AS WELL.  MX REPLACED THE UNIT WITH O/H AND THE LIMITER WITH NEW, OPS CHECK SATISFACTORY.
